# SDR MALA110077

- Difficulty date: March 25, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 8,368 hours, 5,113 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE CHECK, PAX DOOR FWD RISER PANEL IS CRACKED AT THE ZONE 2 AND ZONE 3 LOCATIONS.  REPAIRED FWD RISER AT ZONE 2 AND 3 IAW REO 670-52-11-04.
